:: Volume 4, Issue 2 (3-2008) ::
JSRI 2008, 4(2): 161-174 Back to browse issues page
Number of Minimal Path Sets in a Consecutive-k-out-of-n: F System
Mohammad Khanjari Sadegh *1, Bagher Moghaddaszadeh
1- , mkhanjari@birjand.ac.ir
Abstract:   (2331 Views)

In this paper the combinatorial problem of determining the number of minimal path sets of a consecutive-k-out-of-n: F system is considered. For the cases where k = 2, 3 the explicit formulae are given and for k ≥ 4 a recursive relation is obtained. Direct computation for determining the number of minimal path sets of a consecutive-k-out-of-n: F system for k ≥ 4 remains a difficult task.

Keywords: Minimal path set, consecutive-k-out-of-n: F system, generation function.
Full-Text [PDF 1559 kb]   (562 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/21 | Accepted: 2016/02/21 | Published: 2016/02/21



XML   Persian Abstract   Print



Volume 4, Issue 2 (3-2008) Back to browse issues page